# SDR UPS03840547

- Difficulty date: April 11, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 70,793 hours, 26,378 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C3,  FWD ACCESSORY COMPARTMENT AT STA 55 & L24L FRAME IS CRACKED.    REMOVED DAMAGED FRAME SECTION IAW DC8 SRM 51-1-21. MAT ID 7075-0 .07 1 PO 401846.1 FABBED AND LOCATED FRAME SECTION AND SPLICES IAW DC8 S RM 53-2-0, 51-2-24. ALODINED AND PRIMED ALL REPAIR PARTS IAW DC8 SRM  51-1-8 AND INSTALLED FRAME SECTION AND SPLICES IAW DC8 SRM 51-1-20D
